# SDR 2023FA0000436

- Difficulty date: August 18, 2023
- Submitted: August 18, 2023
- Operation: General aviation
- Aircraft: N7600S
- Make and model: Amd FALCON900EX
- Aircraft serial: 173
- Aircraft time: 4,976 hours, 2,109 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pipe
- Part number: FGFB54100D2
- Condition: Cracked
- Location: #1 Engine
- Part time: 4,976 hours, 2,109 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, Y
- Precautionary procedure: B

## Discrepancy

OIL LINE PN: FGFB541001D2 FOR OIL TEMP PRESSURE INDICATING ON #1 ENGINE CRACKED.
